American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Peter Borwein and Michael Coons. Transcendence of power series for some number theoretic functions. Proc. Amer. Math. Soc. 137 (2009) 1303-1305. MR 2465652.
Abstract, references, and article information
View Article: PDF

[2] A. Eremenko, A. Gabrielov, M. Shapiro and A. Vainshtein. Rational functions and real Schubert calculus. Proc. Amer. Math. Soc. 134 (2006) 949-957. MR 2196025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dmitry Khavinson and Genevra Neumann. On the number of zeros of certain rational harmonic functions. Proc. Amer. Math. Soc. 134 (2006) 1077-1085. MR 2196041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1